# SDR USAA2010030890516

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 732 hours, 281 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR2007
- Condition: Low Pressure
- Location: L3 Door
- Part time: 732 hours, 281 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1417 - PHL - EES - AMBER CHECK DOOR PRESSURE MESSAGE ILLUMINATED ON CIDS PANEL UNDER DOOR SLIDES.  MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00.
